MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TSH; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07K62-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely depressed architect tsh result for one female patient in her eighties who is not on any thyroid treatment when compared to another method.The following data was provided: patient architect results from (b)(6) 2025: tsh 3.16 uiu/ml other results = ft3 2.75 pg/ml ft4 2.10 ng/dl.Patient results from another method(cleia): tsh 7.10 uiu/ml other results = ft3 2.60 pg/ml ft4 0.97 ng/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.See related report # 3005094123-2026-00038-00.
 
Event or Problem Description
The customer observed a falsely depressed architect tsh result for one female patient in her eighties who is not on any thyroid treatment when compared to another method.The following data was provided: patient architect results from (b)(6) 2025: tsh 3.16 uiu/ml other results = ft3 2.75 pg/ml ft4 2.10 ng/dl.Patient results from another method(cleia): tsh 7.10 uiu/ml other results = ft3 2.60 pg/ml ft4 0.97 ng/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending for the architect tsh reagent did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 77205ud00.Device history record review did not identify any non-conformances, potential non-conformances or deviations associated with the complaint lot numbers.The overall performance of the architect tsh reagent in the field was reviewed using data gathered from customers worldwide.The median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect tsh reagent lot 77205ud00 was identified.

Brand Name
ARCHITECT TSH
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24180089
Report Number3005094123-2026-00039
Device Sequence Number21327004
Product Code JLW
UDI-Device Identifier00380740014230
UDI-Public(01)00380740014230(17)261211(10)77205UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K62-25
Device Lot Number77205UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, (B)(6); ARC I1000SR MOD, 01L86-01, (B)(6)
Patient Age80 YR
Patient SexFemale